# SDR P5CA9800872

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Dented
- Location: Nr 4 Engiine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NR 4 ENGINE RIGHT SIDE COWL OUTTER SKIN FORWARD UPPER EDGE.  REPAIRED PER BOEING SRM 54-40-01 FIG 1.
